# SDR DL757100357

- Difficulty date: February 10, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 72,634 hours, 32,912 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 41 EMERGENCY LIGHT INOP.  REPLACED CONNECTOR LIGHT OPN OK.
